# SDR REXA2022011900078

- Difficulty date: October 11, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180883
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT F.S. 329.41 AT DD4 IS CORRODED.	REMOVED AND LOCATED AND DRILLED NEW FORMER P/N 601R318088-3 FOR PAX DOOR IAW SRM 51-42-21-001-001-A01 51-42-06-001-001-A01 51-40-06-001-001-A01 INSTALLED NEW FORMER
